# SDR 99ZZZX3066

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77310
- Make and model: Cessna 140
- Aircraft serial: 11752
- Engine: Cont C8512F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: SA2000SC5293
- Condition: Failed
- Location: Engine
- Part time: 311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CYLINDERS BECAUSE LOWER COMPRESSION.  FOUND BROKEN RINGS ON NR 2, NR 3, AND NR 4 CYLINDERS.  CAUSE UNKNOWN.
